Advanced search
Start date
Betweenand

Existence of periodic orbits using Lefschetz and Nielsen numbers theory

Grant number: 13/13344-0
Support type:Scholarships abroad - Research
Effective date (Start): January 04, 2014
Effective date (End): February 26, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Márcio Ricardo Alves Gouveia
Grantee:Márcio Ricardo Alves Gouveia
Host: Jaume Llibre
Home Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Local de pesquisa : Universitat Autònoma de Barcelona (UAB), Spain  

Abstract

Investigate the existence of periodic orbits for functions defined on a compact manifold, using as main tools, the Lefschetz numbers and Nielsen numbers. For this we attempt characterize the set of periods of a such function. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GOUVEIA, MARCIO R. A.; LLIBRE, JAUME; NOVAES, DOUGLAS D. On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems. Applied Mathematics and Computation, v. 271, p. 365-374, NOV 15 2015. Web of Science Citations: 3.
GOUVEIA, MARCIO R. A.; LLIBRE, JAUME. A Survey on the Set of Periods of the Graph Homeomorphisms. Qualitative Theory of Dynamical Systems, v. 14, n. 1, p. 39-50, APR 2015. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.